# SDR 96ZZZX5701

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071015071301
- Condition: Defective
- Location: Cockpit
- Part time: 488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NUMBERS WILL NOT CHANGE.
